Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Periodic neuropathy in toes when sitting in certain positions. Have spondylolisthesis and scoliosis

Hello. I have Spondylolisthesis in the lower back and Scoliosis and have had it since I was 13. I am a 27 yr old male. I haven t had pain in my lower back for years now and do not have pain now. I am starting to get periodic neuropathy in my toes. It only happens when I am in certain sitting positions. I know it may be the nerve getting pinched or some sort of pressure. I have an ortheapedic doctor that I can go see but I was just wondering if this is an emergency or something that I should schedule an appointment for.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You can schedule an early appointment. no emergency at present. If that doctor is unavailable then go for other doctor (don't wait for more than 2 days)
Answered: Fri, 8 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor